# SDR 99FDEA00257

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Cracked
- Location: Bs 635
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM 431, 430, 355, 354 CRACK ON SEAT TRACK BS 635, X=8.5 RT, X=47.5 RT, X=27.5 LT, X=47.5 LT.  REPAIRED SEAT TRACK IN ACCORD WITH SRM 53-70-00.
